# SDR MALA060582

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 18,243 hours, 19,973 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Dpu
- Part number: 6227713003
- Part serial: 1365
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON THE T/O ROLL CA EADI & EHSI -FLICKERING- THE RUNWAY WAS BUMPY THE PROBLEM STOPPED JUST AFTER THE WHEELS CAME UP, IT STARTED AFTER 100 KIAS SAME AS WRITE UP NR 2 LIKE SOMETHING WAS LOOSE & THEN THE BUMPS EFFECTED IT.  THE PROBLEM REOCURRED ON LND BACK IN DTW AGAIN WENT AWAY AT LOW SPEEDS.  REMOVED AND REPLACED NR 1 DPU, ALL CHECKS GOOD.
